# SDR ASOA2013010302742

- Difficulty date: December 6, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,271 hours, 16,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN BS 333 AND 349.  CORROSSION FOUND TO BE OUT OF LIMITS REF SRM 53-21-23-101-003.  REMOVED LONGERON IAW SRM 51-42-06-001-001-A01.  DRILLED NEW LONGERON IAW SRM 51-40-00-001-001.
